# SDR IPXA2020090239714

- Difficulty date: August 31, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 33,775 hours, 19,546 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504551
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG #1 PYLON OB SKIN ROUND ACCESS CUTOUT HAS GOUGE.  REPAIRED PER EO B757-5430-77663-A.
